MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE

LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE
Model Number M001491561
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
Device/procedure outcome: original device used,procedure completed patient outcome: f26: no health consequences or impact.Event description: per cnf, it was reported that: [?]event: guidewire stuck [?]when did it occur?; at the end of the case, application was performed on the ripv.Occurred after post-map.[?]what type of guidewire was used?; starter [?]if the guidewire was a bsc device, what was the lot or j-pos number?; to be confirmed [?]was a new guidewire used to continue the procedure or was the same guidewire used?; procedure ended as is [?]was the guidewire able to be removed normally?; no [?]was there any resistance during manipulation of the guidewire?; yes [?]was the guidewire moved in and out of the catheter several times?; yes [?]how many acts at the time of the stuck of blood clotting time ?; to be confirmed [?]please provide details on how this occurred; [?]event: guidewire stuck [?]when did it occur?; at the end of the case, application was performed on the ripv.Occurred after post-map.[?]what type of guidewire was used?; starter [?]if the guidewire was a bsc device, what was the lot or j-pos number?; to be confirmed [?]was a new guidewire used to continue the procedure or was the same guidewire used?; procedure ended as is [?]was the guidewire able to be removed normally?; no [?]was there any resistance during manipulation of the guidewire?; yes [?]was the guidewire moved in and out of the catheter several times?; yes [?]how many acts at the time of the stuck of blood clotting time ?; to be confirmed [?]please provide details on how this occurred; during consideration of additional applications following the post-map procedure, the wire stack was identified.As it was determined that no further additions were necessary, the wire was not manipulated; instead, it was folded and removed from the la, at which point tissue-like material was found adhering to it.(submitted to the hospital specimen department) note: for any patient information field(s) left blank in the cnf - "asked but not available as per account".Infected: no infection name: diagnosis or treatment: resolution: completed with this device where did event occur: inside the patient outcome: no adverse event first time the unit was used: yes tested prior to use: yes used before expiry date: yes generator used ablation[?] catheter used other used event date: 2026-1-6 as reported device codes: 1457: entrapment of device or device component.As reported patient codes: 9398: no clinical signs, symptoms or conditions.
 
Additional Manufacturer Narrative
No device was returned for analysis.The end user did not provide lot traceability; therefore, (b)(6) was unable to review the device history records relative to the manufacturing, inspecting, and packaging of this product.The complaint is non-verifiable as the product was not returned for evaluation.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided by the supporting documentation, "physician preference" appears to have impacted on the event as reported.Without the return of the actual device in question for evaluation, (b)(6) is unable to determine the exact cause for this incident.(b)(6) has no open preventative action specific to manufacturing this product differently.
 
Additional Manufacturer Narrative
No device was returned for analysis.A review of the device history records for the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.The complaint is non-verifiable as the product was not returned for evaluation.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided by the supporting documentation, "physician preference" appears to have impacted on the event as reported.Without the return of the actual device in question for evaluation, lake region medical is unable to determine the exact cause for this incident.Lake region medical has no open preventative action specific to manufacturing this product differently.As indicated in the ifu (instructions for use) precautions section: do not attempt to move the wire without observing the resultant tip response.
 
Event or Problem Description
Device/procedure outcome: original device used, procedure completed.Patient outcome: f26: no health consequences or impact.Event description: per cnf, it was reported that: event: guidewire stuck.When did it occur?; at the end of the case, application was performed on the ripv.Occurred after post-map.What type of guidewire was used?; starter.If the guidewire was a bsc device, what was the lot or j-pos number?; to be confirmed.Was a new guidewire used to continue the procedure or was the same guidewire used?; procedure ended as is.Was the guidewire able to be removed normally?; no.Was there any resistance during manipulation of the guidewire?; yes.Was the guidewire moved in and out of the catheter several times?; yes.How many acts at the time of the stuck of blood clotting time?; to be confirmed.Please provide details on how this occurred; event: guidewire stuck.When did it occur?; at the end of the case, application was performed on the ripv.Occurred after post-map.What type of guidewire was used?; starter.If the guidewire was a bsc device, what was the lot or j-pos number?; to be confirmed was a new guidewire used to continue the procedure or was the same guidewire used?; procedure ended as is.Was the guidewire able to be removed normally?; no.Was there any resistance during manipulation of the guidewire?; yes.Was the guidewire moved in and out of the catheter several times?; yes.How many acts at the time of the stuck of blood clotting time ?; to be confirmed.Please provide details on how this occurred; during consideration of additional.Applications following the post-map procedure, the wire stack was identified.As it was determined that no further additions were necessary, the wire was not manipulated; instead, it was folded and removed from the la, at which point tissue-like material was found adhering to it.(submitted to the hospital specimen department).Note: for any patient information field(s) left blank in the cnf - "asked but not available as per account".Infected: no.Resolution: completed with this device.Where did event occur: inside the patient.Patient outcome: no adverse event.First time the unit was used: yes.Tested prior to use: yes.Used before expiry date: yes.Generator used ablation[?] catheter used other used.Event date: 2026-1-6.As reported device codes: 1457: entrapment of device or device component.As reported patient codes: 9398: no clinical signs, symptoms or conditions.
 
Additional Manufacturer Narrative
No device was returned for analysis.The end user did not provide lot traceability; therefore, lake region medical was unable to review the device history records relative to the manufacturing, inspecting, and packaging of this product.The complaint is non-verifiable as the product was not returned for evaluation.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided by the supporting documentation, "physician preference" appears to have impacted on the event as reported.Without the return of the actual device in question for evaluation, lake region medical is unable to determine the exact cause for this incident.Lake region medical has no open preventative action specific to manufacturing this product differently.
 
Event or Problem Description
Device/procedure outcome: original device used, procedure completed patient outcome: f26: no health consequences or impact.Event description: per cnf, it was reported that: event: guidewire stuck when did it occur? at the end of the case, application was performed on the ripv.Occurred after post-map.What type of guidewire was used? starter if the guidewire was a bsc device, what was the lot or j-pos number? to be confirmed was a new guidewire used to continue the procedure or was the same guidewire used? procedure ended as is was the guidewire able to be removed normally? no was there any resistance during manipulation of the guidewire? yes was the guidewire moved in and out of the catheter several times? yes how many acts at the time of the stuck of blood clotting time? to be confirmed please provide details on how this occurred.Event: guidewire stuck when did it occur? at the end of the case, application was performed on the ripv.Occurred after post-map.What type of guidewire was used? starter if the guidewire was a bsc device, what was the lot or j-pos number? to be confirmed was a new guidewire used to continue the procedure or was the same guidewire used? procedure ended as is was the guidewire able to be removed normally? no was there any resistance during manipulation of the guidewire? yes was the guidewire moved in and out of the catheter several times? yes how many acts at the time of the stuck of blood clotting time? to be confirmed please provide details on how this occurred; during consideration of additional applications following the post-map procedure, the wire stack was identified.As it was determined that no further additions were necessary, the wire was not manipulated; instead, it was folded and removed from the la, at which point tissue-like material was found adhering to it.(submitted to the hospital specimen department) note: for any patient information field(s) left blank in the cnf - "asked but not available as per account" infected: no infection name: diagnosis or treatment: resolution: completed with this device , where did event occur: inside the patient , patient outcome: no adverse event, first time the unit was used: yes , tested prior to use: yes , used before expiry date: yes , generator used ablation, catheter used other used, event date: 2026-1-6.As reported device codes: 1457: entrapment of device or device component as reported patient codes: 9398: no clinical signs, symptoms or conditions.

Brand Name
STARTER GUIDEWIRE
Common Device Name
STARTER GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, irl Y34 K 825
EI  Y34 K825
Manufacturer (Section G)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, irl Y34 K 825
EI   Y34 K825
Manufacturer Contact
katie slattery
butlersland
new ross
co. wexford, irl Y34 K-825
EI   Y34 K825
MDR Report Key24312880
Report Number9681477-2026-00019
Device Sequence Number5583955
Product Code DQX
UDI-Device Identifier08714729326731
UDI-Public(01)08714729326731(17)280402(10)9671408
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K935170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001491561
Device Lot Number9671408
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer02/11/2026
02/11/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date02/13/2026
02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown